# SDR ASAA0945804

- Difficulty date: May 28, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,461 hours, 29,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945272
- Part serial: 269
- Condition: Defective
- Location: L1
- Part time: 53,461 hours, 29,068 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE OPERATION HEAVY.  INSIDE HANDLE FORCE MEASURED AT 80FT LBS OR 960 IN LBS.  INITIATED MIG2C 238622 238626 250736 &250735.AGT22771.  REMOVED AND REPLACED L1 DOOR PER MM 52 11 00.  DOOR ADJUSTMENT & LEAK CHECK OK PER MM 52 11 00.  SEE MIG2C 250733 250735 250736 240948 238626 &238622 FOR ALL WORK ACCOMPLISHED.
